MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 3.7MM MTX FULL,10M; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 3.7MM MTX FULL,10M; DENTAL IMPLANT
Catalog Number TMTB10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994)
Date of Event 02/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported pa and osstell reading of the implant at tooth location #13 due to infection that never resolved and was still draining fistula.The implant remained implanted and the patient was placed on clindamycin and another antibiotic arestin.Symptoms as a result of the event: abscess, pain, inflammation.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.H3 other text : summary investigation.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: type of investigation code was added: 3331, 4109, 4110 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4310.Dhr review was completed for the subject lot number 1240270.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Sterilization record op# 170 ¿ str2 was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number 1240270 for similar events and four other complaints were identified.As documented in the summary investigation, contributing factors for the reported event likely exist outside of zimvie control, including those related to patient biological factors/condition and surgical technique.Based on the summary investigation, no malfunction occurred upon investigation.The reported event remains non-verifiable as it is a medical condition.Monthly trending to date has not identified any statistical triggers suggesting potential design or manufacturing related issues.Previously completed investigations for the infection of an implant have not identified any signals indicating potential non-conformances impacting the manufacturing and sterilization processes.Therefore, escalation to capa is not required.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
IMP TM 3.7MM MTX FULL,10M
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17852196
Report Number0002023141-2023-02711
Device Sequence Number6683160
Product Code DZE
UDI-Device Identifier00889024018990
UDI-Public(01)00889024018990(17)251005(10)1240270
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/04/2025
Device Catalogue NumberTMTB10
Device Lot Number1240270
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient EthnicityNon Hispanic